# SDR P5CA2023112000113

- Difficulty date: November 18, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 85,001 hours, 24,207 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FLASHLIGHT IN GALLEY, RED LIGHT NOT FLASHING.( R/R FLASHLIGHT BATTERY IAW 767 AMM 25-00-00. OPS CHECK GOOD )
